MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P STD STEM SIZE 6; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P STD STEM SIZE 6; CEMENTLESS STEM
Catalog Number 01.12.126
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had pain due to loose stem.At about 3 years and 5 months post primary the surgeon revised the medacta stem and head with competitor's products and revised the medacta liner with a medacta liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 november 2023: lot 1900146: (b)(4) manufactured and released on 29-apr-2019.Expiration date: 2024-04-12.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event in the period of review.

Brand Name
STEM: QUADRA-P QUADRA-P STD STEM SIZE 6
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18272460
Report Number3005180920-2023-00992
Device Sequence Number7672293
Product Code LZO
UDI-Device Identifier07630040720472
UDI-Public07630040720472
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2024
Device Catalogue Number01.12.126
Device Lot Number1900146
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite